| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during incoming inspection, the device failed to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.(b)(6).The customer wasn't able to confirm if they were using a defib analyzer when performing the test.Indicated that their users are certified.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a faulty pace/defib engine board.The pace/defib engine board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.